# SDR R61A201504220258

- Difficulty date: April 22, 2015
- Submitted: April 23, 2015
- Operation: Air carrier
- Aircraft: N438YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000428
- Aircraft time: 1,252 hours, 893 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 34002210
- Part serial: 012036
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 1,252 hours, 893 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAINTENANCE REPORTED AN EMERGENCY BATTERY FAULT LIGHT ADVISORY MESSAGE. MAINTENANCE R & R EMERGENCY LIGHT BATTERY IAW AMM AND OPS CHECKED GOOD. ACFT IS GOOD FOR SERVICE.
